The law of the iterated logarithm for passive tracer in a two-dimensional flow

Tomasz Komorowski , Tomasz Szarek

Abstract

n/a
Author Tomasz Komorowski
Tomasz Komorowski,,
-
, Tomasz Szarek (FMPI / IM)
Tomasz Szarek,,
- Institute of Mathematics
Journal seriesJournal of the London Mathematical Society-Second Series, ISSN 0024-6107, (A 35 pkt)
Issue year2014
Vol89
No2
Pages482-498
DOIDOI:10.1112/jlms/jdt075
URL http://jlms.oxfordjournals.org/content/89/2/482.full.pdf
Languageen angielski
Score (nominal)35
ScoreMinisterial score = 35.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 35.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2014 = 0.82 (2) - 2014=0.925 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back